# SDR K3HA980003

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0816901
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT LENS AND SOCKET ASSEMBLY MISSING ADJACENT TO SEAT ROW 3ABC.  REPLACED EMERGENCY PATH SOCKET ASSEMBLY AND LENS (P/N 07912) AT ROW 3ABC, OPS CHECK OK ON TEST.
